# SDR IXXA20191031020

- Difficulty date: September 11, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 98,293 hours, 16,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE. IN ACCOMPLISHMENT OF TASK CARD 53-002-02-IAI, THE FOLLOWING DISCREPANCY WAS NOTED: PAINT BUBBLED UP AND CORROSION ON MAIN CARGO DOOR EXTERNAL ACCESS PANELS 838I, 838H,838G, 838F, AND 838E. PANELS 838I AND 838H FOUND TO BE OUT OF LIMITS. FABRICATED 2EA PANELS IAW AMES DOCUMENT 4738REA06 REV IR. REMOVED CORROSION ON PANELS 838G, 838F, FOUND TO BE IN LIMITS ORG THICKNESS .100" .093" REMAINS 10% ALLOWABLE IAW BOEING 767 SRM 51-10-02 AND 52-30-01 .
